Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 14 found articles
 
 
  Confidence intervals for the number of unseen types
 
 
Title: Confidence intervals for the number of unseen types
Author: Finkelstein, Mark
Tucker, Howard G.
Veeh, Jerry Alan
Appeared in: Statistics & probability letters
Paging: Volume 37 () nr. 4 pages 423-430
Year: 1998
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands